# SDR CALA2015052600444

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 47,120 hours, 15,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SEAT TRACK IS CORRODED BETWEEN STATIONS 500C & 500D, SEAT ROWS 7 & 8 ABC.  BLENDED, EVALUATED CORROSION ON OTBD SEAT TRACK.  DETERMINED TO BE OUT OF LIMITS IAW SRM 53-2-52.  MATL ID BAG 1570-1304 AN OC 1520-2787 717B-7651 1 FDAB 1 SEAT TRACK SEAT SEER 2 SPLICES IAW SRM 53- 00-52.  LOCATED, DRILLED & INSTALLED IAW SRM 53-00-2.
